# SDR QXEA200800225

- Difficulty date: February 20, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 16,282 hours, 16,324 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Condition: Misinstalled
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

PSC- FLIGHT 2297 - ON GEAR RETRACTION, THE LT MLG DOOR AMBER LIGHT REMAINED ILLUMINATED.  COMPLIED WITH THE CHECKLIST.  MTX CONTROL REQUESTED A DIVERSION TO PDX.  ACCOMPLISHED AN ALTERNATE EXTENSION AND A UNEVENTFUL LANDING.  MAINTENANCE REMOVED THE NR 1 RETRACT ACTUATOR AT THE SHOCK STRUT AND A YOKE.  USING RIG TOOL FOUND THE ROD END INCORRECTLY INSTALLED IN THE PISTON.  THREADED ROD END TWO FULL TURNS INTO PISTON TO ACHIEVE DIMENSIONS IN CMM 32-31-06 PAGE 703.  TORQUED AND SAFETIED ROD END JAM NUT.  REINSTALLED ACTUATOR, DID 15 GEAR SWINGS WITH NO DEFECTS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
